# SDR O2GA2020102783501

- Difficulty date: October 14, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N835UP
- Make and model: Beech B300
- Aircraft serial: FL965
- Aircraft time: 4,292 hours, 3,644 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 13120H4789
- Condition: Failed
- Location: Cockpit
- Part time: 4,292 hours, 3,644 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 310, THE PILOTS SIDE WINDSHIELD FAILED.  MAINTENANCE REPLACED THE PILOTS WINDSHIELD AND WINDSHIELD ANTI-ICE HEAT CONTROLLER.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
